Victor Chepoi
Victor Chepoi
LIS, Aix-Marseille Université
Verified email at lis-lab.fr
Title
Cited by
Cited by
Year
Graphs of some CAT (0) complexes
V Chepoi
Advances in Applied Mathematics 24 (2), 125-179, 2000
2112000
Metric graph theory and geometry: a survey
HJ Bandelt, V Chepoi
Contemporary Mathematics 453, 49-86, 2008
1932008
Dually chordal graphs
A Brandstädt, F Dragan, V Chepoi, V Voloshin
SIAM Journal on Discrete Mathematics 11 (3), 437-455, 1998
1561998
Diameters, centers, and approximating trees of delta-hyperbolicgeodesic spaces and graphs
V Chepoi, F Dragan, B Estellon, M Habib, Y Vaxès
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
1252008
The Wiener index and the Szeged index of benzenoid systems in linear time
V Chepoi, S Klavžar
Journal of chemical information and computer sciences 37 (4), 752-755, 1997
1011997
The algorithmic use of hypertree structure and maximum neighbourhood orderings
A Brandstädt, VD Chepoi, FF Dragan
Discrete Applied Mathematics 82 (1-3), 43-77, 1998
881998
Packing and Covering δ-Hyperbolic Spaces by Balls
V Chepoi, B Estellon
Approximation, Randomization, and Combinatorial Optimization. Algorithms and …, 2007
862007
Distance approximating trees for chordal and dually chordal graphs
A Brandstädt, V Chepoi, F Dragan
Journal of Algorithms 30 (1), 166-184, 1999
851999
Clin d'oeil on L1-embeddable planar graphs
V Chepoi, M Deza, V Grishukhin
Discrete Applied Mathematics 80 (1), 3-19, 1997
731997
Additive spanners and distance and routing labeling schemes for hyperbolic graphs
V Chepoi, FF Dragan, B Estellon, M Habib, Y Vaxès, Y Xiang
Algorithmica 62 (3-4), 713-732, 2012
632012
A note on circular decomposable metrics
V Chepoi, B Fichet
Geometriae Dedicata 69 (3), 237-240, 1998
631998
Separation of two convex sets in convexity structures
V Chepoi
Journal of Geometry 50 (1-2), 30-51, 1994
631994
Notes on diameters, centers, and approximating trees of δ-hyperbolic geodesic spaces and graphs
V Chepoi, FF Dragan, B Estellon, M Habib, Y Vaxès
Electronic Notes in Discrete Mathematics 31, 231-234, 2008
602008
A note on distance approximating trees in graphs
V Chepoi, F Dragan
European Journal of Combinatorics 21 (6), 761-766, 2000
592000
A Helly theorem in weakly modular space
HJ Bandelt, V Chepoi
Discrete Mathematics 160 (1-3), 25-39, 1996
531996
Classifying graphs by metric triangles
V Chepoi
Metody Diskretnogo Analiza 49, 75-93, 1989
501989
Augmenting trees to meet biconnectivity and diameter constraints
V Chepoi, Y Vaxes
Algorithmica 33 (2), 243-262, 2002
482002
l∞-approximation via subdominants
V Chepoi, B Fichet
Journal of mathematical psychology 44 (4), 600-616, 2000
482000
Distances in benzenoid systems: Further developments
V Chepoi, S Klavẑar
Discrete Mathematics 192 (1-3), 27-39, 1998
481998
Bridged graphs are cop-win graphs: an algorithmic proof
V Chepoi
journal of combinatorial theory, Series B 69 (1), 97-100, 1997
481997
The system can't perform the operation now. Try again later.
Articles 1–20